Euler type integral involving generalized Mittag-Leffler function
Commun. Korean Math. Soc. 2014 Vol. 29, No. 3, 479-487
Printed July 1, 2014
Shakeel Ahmed and Mumtaz Ahmad Khan
Aligarh Muslim University, Aligarh Muslim University
Abstract : In this paper, we obtain some theorems on certain Euler type integrals involving generalized Mittag-Leffler function. Further, we deduce some special cases involving Wiman function, Prabhakar function and exponential and binomial functions.
Keywords : Euler type integrals, extended beta function, Mittag-Leffler function, Wiman function, Prabhakar function
MSC numbers : 33C45, 47G20, 26A33
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd